MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7122Q/52
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, episodes of noise were observed on the right ventricular (rv) lead.Lead damage was suspected but was not confirmed.No intervention was performed.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received that noise resulted in oversensing was observed on the right ventricular (rv) lead.Provocative testing was performed, and noise was not reproduced.Diagnostic imaging was performed during the revision procedure, prior to explant, and lead damage was confirmed.The rv lead was explanted and replaced to resolve event.Rv lead insulation damage was alleged but was not confirmed visually due to procedural damage.The patient was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24016305
Report Number2017865-2026-00504
Device Sequence Number9191849
Product Code NVY
UDI-Device Identifier05414734503730
UDI-Public(01)05414734503730(10)A000105538(17)231231
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number7122Q/52
Device Lot NumberA000105538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA VR ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown